Long-time dynamics of non-autonomous random Boissonade equations driven by nonlinear colored noises
DOI:
https://doi.org/10.12775/TMNA.2025.061Keywords
Random Boissonade equations, nonlinear colored noise, nonuniqueness, multivalued non-autonomous random dynamical system, long-time dynamics, asymptotic autonomyAbstract
Consider non-autonomous random Boissonade equations on a three-dimensional bounded domain with boundary of Lipschitz type, where homogeneous boundary conditions of Dirichlet type are equipped. This type of equations is a activator-inhibitor model that exhibits Turing structures for describing the relations between the genuine homogeneous 2D systems and the 3D monolayers. The underlying feature of the problem under consideration is a non-Lipschitz condition imposed on the nonlinear function controlling intensity of colored noise, leading to possible nonuniqueness of solutions with given initial data. A class of multivalued semiflows having non-autonomy and randomness is defined. The measurability and continuity properties of such semiflows are studied. Moreover, the long-time dynamics in the pullback sense for the semiflows is studied using the idea of energy equation. We also investigate the asymptotically autonomous robustness for the equations on a three-dimensional bounded domain with smooth boundary.References
A.V. Babin and M.I. Vishik, Regular attarctors of semigroups and evolution equations, J. Math. Pures Appl. 62 (1983), 441–491.
J.M. Ball, Continuity properties and global attractors of generalized semiflows and the Navier–Stokes equations, J. Nonlinear Sci. 7 (1997), 475–502.
P.W. Bates, H. Lisei and K. Lu, Attractors for stochastic lattice dynamical systems, Stoch. Dyn. 6 (2006), 1–21.
T. Caraballo, M.J. Garrido-Atienza, B. Schmalfuss and J. Valero, Non-autonomous and random attractors for delay random semilinear equations without uniqueness, Discrete Contin. Dyn. Syst. 21 (2008), 415–443.
T. Caraballo, M.J. Garrido-Atienza, B. Schmalfuss and J. Valero, Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions, Discrete Contin. Dyn. Syst. Ser. B 14 (2010), 439–455.
T. Caraballo, J.A. Langa, V.S. Melnik and J. Valero, Pullback attractors for nonautonomous and stochastic multivalued dynamical systems, Set-Valued Anal. 11 (2003), 153–201.
T. Caraballo, J.A. Langa and J. Valero, Global attractors for multivalued random dynamical systems generated by random differential inclusions with multiplicative noise, J. Math. Anal. Appl. 260 (2001), 602–622.
T. Caraballo, J.A. Langa and J. Valero, Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal. TMA. 64 (2006), 484–498.
T. Caraballo, G. Lukaszewicz and J. Real, Pullback attractors for non-autonomous 2D-Navier–Stokes equations in some unbounded domains, C.R. Acad. Sci. Paris Ser. I 342 (2006), 263–268.
M.D. Chekroun, E. Simonnet and M. Ghil, Stochastic climate dynamics: Random attractors and time-dependent invariant measures, Phys. D 240 (2011), 1685–1700.
H.D. Chen, A. Miranville, R.N. Wang and J. Wu, Nonlinear colored noise in Incompressible Navier–Stokes equations on two-dimensional unbounded domains (2024), submitted.
V.V. Chepyzhov and M.I. Vishik, Attractors for Equations of Mathematical Physics, AMS Colloquium Publications, Providence, RI, 2002.
H. Crauel, A. Debussche and F. Flandoli, Random attractors, J. Dynam. Differential Equations 9 (1997), 307–341.
H. Crauel and F. Flandoli, Attractors for random dynamical systems, Probab. Theory Related Fields 100 (1994), 365–393.
H.Y. Cui and J.A. Langa, Uniform attractors for non-autonomous random dynamical systems, J. Differential Equations 263 (2017), 1225–1268.
V. Dufied and J. Boissonade, Dynamics of Turing pattern monelayers close to onset, Phys. Rev. E 53 (1996), 4883–4892.
C. Foias and R. Teman, Some analytic and geometric properties of the solutions of the evolution Navier–Stokes equations, J. Math. Pures Appl. 9 (1979), 339–368.
M. Kamenskiı̆, V. Obukhovskiı̆ and P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, De Gruyter Series in Nonlinear Analysis and Applications, vol.7, Walter de Gruyter & Co., Berlin, 2001.
P.E. Kloeden, Upper semicontinuity of attractors of delay differential equations in the delay, Bull. Austral. Math. Soc. 73 (2006), 299–306.
P.E. Kloeden and J. Simsen, Pullback attractors for non-autonomous evolution equation with spatially variable exponents, Commun. Pure Appl. Anal. 13 (2014), 2543–2557.
P.E. Kloeden and J. Simsen, Attractors of asymptotically autonomous quasi-linear parabolic equation with spatially variable exponents, J. Math. Anal. Appl. 425 (2015), 911–918.
P.E. Kloeden, J. Simsen and M.S. Simsen, Asymptotically autonomous multivalued Cauchy problems with spatially variable exponents, J. Math. Anal. Appl. 445 (2017), 513–531.
O.A. Ladyzhenskaya, A dynamical system generated by the Navier–Stokes equations, English transl.: J. Soviet Math. 3 (1972), 458–479.
K. Lu and B. Wang, Wong–Zakai approximations and long term behavior of stochastic partial differential equations, J. Dynam. Differential Equations 31 (2019), 1341–1371.
V.S. Melnik and J. Valero, On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal. 6 (1998), 83–111.
J.D. Murry, Mathematical Biology, Springer, New York, 2002 and 2003.
J. Simsen, M.J.D. Nascimento and M.S. Simsen, Existence and upper semicontinuity of pullback attractors for non-autonomous p-Laplacian parabolic problems, J. Math. Anal. Appl. 413 (2014), 685–699.
J.Y. Tu, Global attractors and robustness of the Boissonade system, J. Dynam. Differential Equations 27 (2015), 187–211.
A.M. Turing, The chemical basis of morphogenesis, Phil. Trans. Royal Soc. B 237 (1952), 37–72.
B.Wang, Sufficient and necessary criteria for existence of pullback attractors for noncompact random dynamical systems, J. Differential Equations 253 (2012), 1544–1583.
B. Wang, Multivalued non-autonomous random dynamical systems for wave equations without uniqueness, Discrete Contin. Dynam. Syst. Ser. B 22 (2017), 2011–2051.
B. Wang, Well-posedness and long term behavior of supercritical wave equations driven by nonlinear colored noise on Rn , J. Funct. Anal. 283 (2022), 109498.
R.N. Wang, Q.H. Ma and Y. Zhou, Topological theory of non-autonomous parabolic evolution inclusions on a noncompact interval and applications, Math. Ann. 362 (2015), 173–203.
R.N. Wang, Z.X. Ma and A. Miranville, Topological structure of the solution sets for a nonlinear delay evolution, IInternational Mathematics Research Notices 2022 (2022), no. 7, 4801–4889.
Y. You, Asymptotic dynamics of reversible cubic autocatalytic reaction-diffusion systems, Commun. Pure Appl. Anal. 10 (2011), 1415–1445.
J.C. Zhao and R.N. Wang, The Invariant manifold approach applied to global long-time dynamics of FitzHugh-Nagumo systems, J. Differential Equations 375 (2023), 120–155.
Published
How to Cite
Issue
Section
Stats
Number of views and downloads: 0
Number of citations: 0